# SDR FDEA202110062475

- Difficulty date: October 6, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717035
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WEB - LOWER CENTER CARGO COMPARTMENT STATION 1841 FLOOR   SUPPORT FOUND WITH CORROSION, X= 40 LEFT HAND SIDE. LOWER CENTER CARGO COMPARTMENT STATION 1841 FLOOR SUPPORT CORROSION X= 40   LEFT HAND SIDE REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT PER SRM 53-  00-00-2R FIGURE 206 REPAIR GENERAL. DAMAGED SUPPORT REMOVED PER SRM 51-31-01-0G .   SUPPORT FABRICATED AS PER DOUGLAS DRAWING AGA7170 REVISION:R AND INSTALLED AS   PER SRM 51-31-01-0G. FRAME EXISTING HOLES PLUG CARRIED OUT REPAIR AS PER EA 1-5310-  T0364970 PART 1 TITLE: FUSELAGE- MAINFRAME - PLUG HOLE REPAIRS ON STA1841 RHS FRAME   WEB AGA7125-3, X=-50. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
